Alert archive / Vermont / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 42, NWS Burlington, VT

July 17, 2017Rutland County, Windsor County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 17, 2017, 2:16 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2017, 2:16 PM EDT (18:16 UTC)
Expired
Jul 17, 2017, 3:15 PM EDT
In force
59 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rutland County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 87 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 2:30 PM EDTHAIL 14 Nw Killington, VTHAIL SIZE OF QUARTERS ALONG THE KILLINGTON/PITTSFIELD TOWN LINE ALONG RT 100

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 12:48 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

258 
WUUS51 KBTV 171816
SVRBTV
VTC021-027-171915-
/O.NEW.KBTV.SV.W.0042.170717T1816Z-170717T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
216 PM EDT MON JUL 17 2017

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Rutland County in southern Vermont...
  Northwestern Windsor County in southern Vermont...

* Until 315 PM EDT

* At 216 PM EDT, a severe thunderstorm was located over North
  Clarendon, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines. 

* Locations impacted include...
  Rutland, Barnard, Killington, Shrewsbury, Rutland City, Bethel,
  Stockbridge, Rutland - Southern Vermont Airport, Rochester,
  Chittenden, Mendon, Pittsfield, Clarendon, Royalton, Ira, West
  Rutland, Proctor, Bridgewater, Pittsford and East Clarendon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4356 7308 4395 7280 4394 7278 4393 7278
      4390 7266 4384 7250 4348 7287
TIME...MOT...LOC 1816Z 212DEG 22KT 4356 7295 

HAIL...1.00IN
WIND...60MPH
 
$$

Lahiff
2 follow-up statements
661 
WWUS51 KBTV 171844
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
244 PM EDT MON JUL 17 2017

VTC021-027-171915-
/O.CON.KBTV.SV.W.0042.000000T0000Z-170717T1915Z/
Rutland VT-Windsor VT-
244 PM EDT MON JUL 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN RUTLAND AND NORTHWESTERN WINDSOR COUNTIES...

At 243 PM EDT, a severe thunderstorm was located over North
Sherburne, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines. 

Locations impacted include...
Rutland, Barnard, Killington, Rutland City, Bethel, Stockbridge,
Rochester, Chittenden, Mendon, Pittsfield, Royalton, Proctor,
Shrewsbury, Bridgewater, Pittsford, South Sherburne, West Bethel,
Giffords Woods State Forest Park, North Sherburne and Silver Lake
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4395 7280 4394 7278 4393 7278 4390 7266
      4384 7250 4354 7281 4363 7303
TIME...MOT...LOC 1843Z 212DEG 22KT 4370 7283 

HAIL...1.00IN
WIND...60MPH
 
$$

Lahiff
652 
WWUS51 KBTV 171908
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
308 PM EDT MON JUL 17 2017

VTC021-027-171917-
/O.EXP.KBTV.SV.W.0042.000000T0000Z-170717T1915Z/
Rutland VT-Windsor VT-
308 PM EDT MON JUL 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUTLAND AND
NORTHWESTERN WINDSOR COUNTIES WILL EXPIRE AT 315 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 800 PM EDT for
central and southern Vermont.

LAT...LON 4395 7280 4394 7278 4393 7278 4390 7266
      4384 7250 4354 7281 4363 7303
TIME...MOT...LOC 1907Z 212DEG 22KT 4376 7278 

$$

Lahiff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:14 PM EDT, 2 minutes earlier.

Area forecast discussion, Jul 17, 2:14 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
214 PM EDT Mon Jul 17 2017

.SYNOPSIS...
A slow moving upper level disturbance approaching from southern
Ontario will bring numerous showers and thunderstorms to the
area this afternoon and evening. The upper level disturbance
will move east on Tuesday but still a few additional showers or
thunderstorms are possible again especially over eastern
Vermont. A ridge of high pressure will bring warmer and drier
conditions to the area on Wednesday before another frontal
system moves in on Thursday and Friday with a chance of showers
and thunderstorms. Cooler and drier weather are likely by
Saturday under high pressure.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
As of 146 PM EDT Monday...Showers and thunderstorms ongoing
across the North Country as of 2pm. Severe thunderstorm watch is
in effect. There will be a threat for heavy rain as well as
damaging winds and hail in any thunderstorm. Previous discussion
follows.

Today continues to look active as the upper level trof moves
slowly into the St. Lawrence Valley. East of this feature,
ingredients are coming to together for scattered to numerous
showers and thunderstorms to develop as the atmosphere becomes
sufficiently destabilized by afternoon. CAPE of 1500-2000 J/kg
are expected. 0-6km shear is marginal at 20-30 kts with PW's
rising to 1.25" in the mountains to as high as 1.60" in the
valleys this afternoon. We should see showers and thunderstorms
become fairly numerous/widespread during peak daytime heating
hours. A few stronger storm cores are possible with potential
for pulse storms with gusty downdraft winds, small hail, and
heavy rainfall. Right now it looks like storms should propagate
slowly but steadily eastward to preclude widespread flash
flooding, but wouldn't be surprised to have one or two storms
produce rainfall of 2 inches or so which is right at flash flood
guidance thresholds for 1-3 hr duration. 850 temps should
provide high temps in the 80s especially from the Champlain
eastward where readings in the valleys should reach the mid 80s.

Tonight convective activity will slowly wind down with the loss
of insolational heating and should be most active as storms and
upper level trof propagate eastward through Vermont. Thus,
after midnight expect mainly dry conditions with mild temps in
the 60s under partly cloudy skies. Also expecting areas of dense
fog after 06z especially in the river valleys after all the
expected rain.

The upper level trough will continue to move east with rising
heights and warm advection Tuesday. It will move out of the the
North Country limiting sct showers and thunderstorms to south
and east VT through early afternoon. Again high temps in the
upper 70s to lower 80s with 850 temps around 13C.

&&

.SHORT TERM /WEDNESDAY/...
As of 310 AM EDT Monday...Relatively quiet period is expected
Tuesday night into most of Wednesday as weak high pressure
builds in behind departing upper trough. Dry weather is expected
Tuesday night through at least midday Wednesday. During the
afternoon hours we will see a front start to move down from
Canada and there may be some showers or thunderstorms near the
Canadian Border late in the day. Above normal temperatures are
expected with lows generally in the upper 50s to mid 60s and
highs on Wednesday in the 80s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 310 AM EDT Monday...Pattern becomes a bit more active
Wednesday night through Friday as west to northwest flow aloft
develops over the area and eventually more well defined front
moves down from Canada to further enhance the potential for
convection. Best potential for showers and storms will be
Thursday into Friday. Deep layer shear increases over the area
and instability develops ahead of the well defined cold front
moving south out of Canada. Time of day is not conducive as the
front does not look like it will move through until the
overnight hours Thursday night. Something to definitely keep an
eye on. Trend going into the weekend will be for a return to
more seasonal temperatures with northwest flow aloft over the
area. This pattern will help to keep the weather generally dry
over the weekend as well.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Through 18Z Tuesday...Locally MVFR/IFR visibilities in heavier
SHRA/TSRA+ this afternoon, as upper level trof moves eastward.
Could be some hail, gusty winds, and heavy rain with any TSRA.
Storms are pretty much past MSS and SLK but have TS mentioned at
all other TAF sites over the next couple hours. Winds light
and variable trending southerly 10 kts or less except higher
near TSRA. Some areas of IFR Fog developing toward 04-07Z
after all the rain with partial clearing and light winds.

Outlook...

Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. Slight Chance SHRA...Slight Chance TSRA.
Wednesday Night: VFR. Chance SHRA...Slight Chance TSRA.
Thursday: VFR. Chance SHRA...Slight Chance TSRA.
Thursday Night: VFR. Chance SHRA...Slight Chance TSRA.
Friday: VFR. Chance SHRA...Slight Chance TSRA.
Friday Night: VFR. Slight Chance SHRA...Slight Chance TSRA.
Saturday: VFR. Slight Chance SHRA.

&&

.MARINE...
A Lake Thunderstorm Advisory is in effect. A few showers and rumbles
of thunder are possible early this morning but stronger
thunderstorms will develop by this afternoon. Winds on the lake
will generally be light with nearly calm waves but a few of the
thunderstorms will be capable of variable and shifting wind
directions along with isolated higher gusts and chaotic waves.
There is also some chance that a few storms may contain hail,
frequent lightning, and torrential rainfall lowering
visibilities briefly to under a mile. Thunderstorms should wind
down early tonight.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Neiles
NEAR TERM...Neiles
SHORT TERM...Evenson
LONG TERM...Evenson
AVIATION...Neiles
MARINE...Sisson
Hazardous weather outlook, Jul 17, 3:44 AM EDT, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
344 AM EDT Mon Jul 17 2017

NYZ026>031-034-035-087-VTZ001>012-016>019-180745-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
344 AM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and Tonight.

Numerous showers and thunderstorms are expected to develop across
Vermont and northern New York today. A few stronger storms are
expected, containing locally frequent lightning, strong gusty winds,
hail, and brief heavy rainfall causing isolated flash flooding.
Activity should decrease in areal coverage and intensity during this
evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SPOTTER activation will likely be needed.

In the hours before

Special weather statement, Jul 17, 11:04 AM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Burlington VT
1104 AM EDT MON JUL 17 2017

VTZ003-006-016-171600-
Eastern Franklin-Orleans-Lamoille-
1104 AM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAMOILLE...
NORTHWESTERN ORLEANS AND EASTERN FRANKLIN COUNTIES...

At 1103 AM EDT, a strong thunderstorm was located over Jeffersonville
Village, moving northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm. Torrential rainfall is also occurring, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Locations impacted include...
Waterville, Johnson Village, Jay, Jay In Franklin County, Cambridge,
Bakersfield, Westfield, Cambridge Village, Montgomery Center,
Richford, Johnson, Jeffersonville Village, Montgomery, Troy, Lowell,
Belvidere Center, Fletcher, Enosburg, Belvidere and Eden.

LAT...LON 4501 7246 4492 7229 4454 7275 4464 7293
      4465 7292 4467 7294 4474 7288 4474 7286
      4478 7285 4502 7265
TIME...MOT...LOC 1503Z 216DEG 20KT 4466 7280

Lahiff
Special weather statement, Jul 17, 1:10 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Burlington VT
110 PM EDT MON JUL 17 2017

NYZ028-034-035-VTZ001-002-005-006-009-016>018-171815-
Eastern Clinton-Western Essex-Eastern Essex-Western Franklin-Grand
Isle-Eastern Chittenden-Western Chittenden-Western Addison-Eastern
Franklin-Lamoille-Eastern Addison-
110 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLINTON...
EASTERN ESSEX...WESTERN LAMOILLE...ADDISON...SOUTHERN GRAND ISLE...
CHITTENDEN AND FRANKLIN COUNTIES...

At 110 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Plattsburgh International Airport to near
Eagle Point Campground. Movement was northeast at 35 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Essex Junction, Burlington International Airport, Middlebury, South
Burlington, Burlington, Vergennes, Moriah, Willsboro, Crown Point,
Enosburg Falls, Westport, Elizabethtown, Franklin, Cambridge, Schroon
Lake, Westford, Colchester, Essex Junction Village, Sheldon and
Georgia.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4501 7258 4436 7284 4428 7291 4396 7301
      4380 7346 4377 7380 4472 7341 4502 7281
TIME...MOT...LOC 1710Z 238DEG 32KT 4465 7347 4372 7384

Lahiff
Local storm report, Jul 17, 1:44 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
144 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             SCHROON LAKE            43.83N  73.77W
07/17/2017  E0.75 INCH       ESSEX              NY   PUBLIC

            DIME SIZE HAIL AND DOWNED TREE BRANCHES

&&

EVENT NUMBER BTV1702073

NEILES
Special weather statement, Jul 17, 2:09 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Burlington VT
209 PM EDT MON JUL 17 2017

VTZ003-004-006>008-010-012-016-018-171915-
Essex-Caledonia-Windsor-Washington-Eastern
Franklin-Orleans-Lamoille-Eastern Addison-Orange-
209 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAMOILLE...ORANGE...
CALEDONIA...ORLEANS...EAST CENTRAL ADDISON...ESSEX...NORTHWESTERN
WINDSOR...WASHINGTON AND EAST CENTRAL FRANKLIN COUNTIES...

At 208 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Belvidere to near Hancock. Movement
was northeast at 45 mph.

Winds in excess of 30 mph and dime size hail are possible with these
storms.

Locations impacted include...
Barre, Littleton, St. Johnsbury, Montpelier, Newport City, Island
Pond, Lyndon, Haverhill, Morrisville, Orleans, Derby Center,
Charleston, Braintree Hill, Newport Town, Glover, Waterbury Village,
Websterville, Albany, Burke and Worcester.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4477 7160 4475 7163 4472 7161 4441 7171
      4440 7179 4434 7185 4432 7203 4427 7206
      4407 7203 4384 7291 4384 7292 4485 7263
      4501 7222 4501 7153
TIME...MOT...LOC 1808Z 243DEG 41KT 4478 7263 4389 7289

Lahiff
Special weather statement, Jul 17, 2:10 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Burlington VT
210 PM EDT MON JUL 17 2017

VTZ012-019-171845-
Eastern Rutland-Windsor-
210 PM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WINDSOR COUNTY...

At 210 PM EDT, a strong thunderstorm was located over Reading, moving
northeast at 45 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
White River Junction, Woodstock, Hartland Four Corners, Windsor,
Woodstock Village, Ludlow, Cavendish, Ludlow Village, Quechee,
Plymouth, Hartland, Reading, Hartford, West Windsor, Weathersfield,
Norwich, Mount Holly, Shrewsbury, Bridgewater and Plymouth Union.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4350 7282 4377 7221 4375 7222 4374 7225
      4370 7231 4367 7231 4360 7234 4357 7238
      4354 7238 4351 7240 4350 7238 4344 7239
      4335 7269
TIME...MOT...LOC 1810Z 243DEG 41KT 4349 7256

Lahiff
Local storm report, Jul 17, 2:16 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
216 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     LIGHTNING        PERU                    44.58N  73.53W
07/17/2017                   CLINTON            NY   PUBLIC

            LIGHTNING HIT A TREE

&&

EVENT NUMBER BTV1702074

NEILES

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:11 PM EDTSpecial Weather StatementBTVAddison64 min
Jul 16, 8:30 PM EDTFlash Flood WarningBTVAddison2 hr
Jul 17, 11:04 AM EDTSpecial Weather StatementBTVLamoille56 min
Jul 17, 1:10 PM EDTSpecial Weather StatementBTVAddison, Chittenden, Franklin65 min
Jul 17, 2:02 PM EDTFlash Flood WarningBTVLamoille, Washington6 hr
Jul 17, 2:09 PM EDTSpecial Weather StatementBTVCaledonia, Essex, Lamoille, Orange, Orleans, Washington66 min
Jul 17, 2:10 PM EDTSpecial Weather StatementBTVWindsor35 min
Jul 17, 3:12 PM EDTSpecial Weather StatementBTVCaledonia, Orange63 min
Jul 17, 5:04 PM EDTSpecial Weather StatementBTVWindsor56 min
Jul 17, 5:18 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor57 min
Jul 17, 5:29 PM EDTFlash Flood WarningBTVRutland, Windsor3 hr
Jul 17, 6:13 PM EDTSevere Thunderstorm WarningBTVWindsor62 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.